# SDR REXA2013102301789

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 21,135 hours, 18,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COVER IS CRACKED IN SEVERAL PLACES.  R & R EMERGENCY LIGHT STRIP COVER WITH SERVICEABLE PART IAW AMM 33-51-01-400-808.
